REAL

BIBO stability of discrete control systems with several time delays

Hartung, Ferenc and Awwad, Essam and Gyori, Istvan (2018) BIBO stability of discrete control systems with several time delays. Miskolc Mathematical Notes, 19 (1). pp. 95-109. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
2335.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Nov 2018 07:07
Last Modified: 21 Nov 2018 07:07
URI: http://real.mtak.hu/id/eprint/87332

Actions (login required)

Edit Item Edit Item